# SDR DALA2017032602502

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1360 LT SIDEWALL SUPPORT BOTTOM SECTION HAS CORROSION. REMOVED & REPLACED SIDEWALL SUPPORT P/N 453N1801-86 IAW DWG 453N1801 REV F & 453N1231 REV D AND SRM 51-40-02.
